# SDR AALA201707279022

- Difficulty date: July 16, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RIGHT SLIDING WINDOW FRAME UPPER INBOARD BOLT HOLE AT FR 4. REPAIRED WINDOW FRAME FASTENER HOLE PER EA #271368.
